Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Aussie Scientist

Member
  • Total Reviews

    0
  • Content Count

    84
  • Joined

  • Last visited

Community Reputation

6 Neutral

1 Follower

About Aussie Scientist

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Look up foods which cause histamine responses. Most fruit (especially berries), except pears, cause histamine responses in histamine intolerant people. Histamine causes sinusitis, skin problems, gut problems, headaches, etc. Note that histamine intolerance is quite different from food allergies. Tests for food allergies will not pick up histamine intolerance. Foods high in histamines are most fruits, some vegetables, left over food, especially stews etc. (which is why they taste better the
  2. Be aware that one needs to apply a different antifungal cream, depending on which type of skin fungus one has (if your problem is caused by skin fungus, which it may not be). Skin fungus outbreaks are usually caused by taking antibiotics (or sometimes by taking birth control pils or having a contraceptive implant). If you have a white tongue, then you most likely have candida. Skin candida is best treated with nystatin cream. If you have dandruff, then you most likely have malasezzia. Skin
  3. Dermatologists do not understand about candida and malasezzia causing skin problems. Ibuprofen might cause fungal oubreaks, because ibuprofen modulates one's immune system, which could alw te candida or malaezzia to flourish. Are absolutely certain that you have not taken antibiotics recently ? Do you have a white tongue or dandruff? If you have a white tongue or dandruff, then you most likely have candida or malasezzia (which can be treated with topical antifungal creams). Eating
  4. Have you taken antibiotics recently ? do you have a white tongue ? do you have dandruff ? If the answer to one or more of these questions is yes, then you probably have an ouutbreak of candida (indicated by white tongue) or malasezzia (indicated by dandruff). Candida and malasezzia are fungus and they produce skin symptoms similar to acne (but they are not acne). Outbreaks of candida and malaezzia are caused by taking antibiotics. Get back to me if you answer yes to one or more of the above
  5. The acne is likely to be candida or malasezzia, and is not necessarily caused by a "leaky gut" Have you taken antibiotics recently ?
  6. Arcalium is vitamin B1, so that should not be a problem. Are you absolutely certain that you have not recently taken oral antibiotics (such as doxycycline, minocycline, clindamycin etc) or received antibiotics on a drip, maybe in hospital ? Having a white tongue and dandruff indicates that you have outbreaks of candida and of malasezzia. Do you have unexplained tiredness and/or unexplained headaches (indicative of candida in the gut) ? You should be able to control the skin outbre
  7. Have you taken antibiotics recently " Do you have dandruff ? Do you have a white tongue? If you answer yes to one or more of these questions then get back to me. You probably have candida (indicated by white tongue, red rashes, "acne" like skin, and sometimes by headaches and tiredness) or malasezzia (indicated by dandruff , flaking/peeling skin and "acne" like symptoms). Malasezzia and candida are fungus. Outbreaks of candida and malasezia are caused by taking antibiotics. Don't use moistu
  8. Have you taken antibiotics recently ? Do you have a white tongue ? Do you have dandruff ? If your answer to one or more of these questions is yes, then you probably have candida (indicated by white tongue) or malasezzia (indicated by dandruff). Both candida and malasezzia are fungal. Get back to me with answers to the above question, if you wish, and if one or more the answers is yes, I can help you.
  9. StarWars 32 You condition looks like candida to me. Have you taken antibiotics recently ? Oral antibiotics cause outbreaks of skin (and gut) candida. Do yyou have a white tongue, which indicates candida. Candida causes itchy (and sometimes painful) red rashes, and sometimes also causes nodules and cysts and ulcers. Nystatin topical cream (if you can get it), or clotrimazole cream (if you cannot get nystatin cream) should clear the problem. You can combine the nystatin cream, or th
  10. I have already replied to you. Fungal acne etc. is caused by taking oral antibiotics. You CANNOT control fungal acne etc. with diet. Get back to me if you want advice on how to control fungal acne. In you reply let me know whether - you have taken antibiotics, you have a white coating on your tongue or not (indicative of candida), you have dandruff or not (indicative of malasezzia). PS. Malassezia and pityrosporum are the same thing, so it makes no sense to write malassezia pityr
  11. A white tongue STRONGLY suggests (I would say "definitely means") that you have candida. The "acne" that you have is most likely caused by candida, and is not ordinary acne. The candida outbreak is most likely caused by the birth control pills PLUS antibiotics. Antibiotics CAUSE candida. BEST NOT TO take antibiotics unless you have a serious (ie, a close to, or life threatening) BACTERIAL infection. Antibiotics destroy the "good" bacteria in one's gut which diminishes one's immune system, and ca
  12. Doctors are in denial about candida. You will virtually never get any sense out of them about skin (or gut) fungal outbreaks caused by taking antibiotics and/or birth control pills or implants. Itchy skin usually means fungus, usually candida. Excluding certain foods is important for controlling candida, but the key things to do are to use topical nystatin cream, take oral nystatin (nilstat), and don't take birth control pills (if you have a candida problem) and don't take antibiotics unles
  13. Be aware that people who have taken oral antibiotics or used topical antibiotics (such as Duac)on their skin are now likely to have fungal outbreaks, which look like acne, but are not acne. The diagnostic features for fungal outbreaks , other than odd looking "acne", are a white tongue/red rash/headaches/tiredness (indicative of candida) and/or dandruff/flaking skin/seborrheic dematitis (indicative of malasezzia). Skin candida and malasezzia can usually be controlled with the correct topical ant
  14. Do you have a white tongue ? Do you have dandruff ? Have you takemn antibiotics in he past or recently ? If yes to one or more of these, then you possibly have candida or malasezzia (which are fungi; outbreaks of these fungi look like acne, and can be caused by the estrogen in the birth control pills/implants and/or by taking antibiotics) rather than ordinary acne. Get back to me if you wish for some information, if you have a white coating on your tongue and/or dandruff, as well as what
  15. Do you have a white tongue (indicative of candida). Do you have dandruff (indicative of malasezzia. If you get back to me with answers to these questions, and let me know what country you are in, I can provide advice on how to treat your fungal "acne". Fungal acne is caused by taking oral antibiotics. Have you taken antibiotics recently ?? Malasezzia and pityrosporum are the same thing. There is a lot of rubbish on the web about diet and candida. Nonetheless, do NOT eat foods with suga
×